# SDR SWAA2023011691373

- Difficulty date: January 6, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 59,843 hours, 39,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED (HFEC) INSPECTION OF BLENDED SURFACE PER 737 NDT PART 6; 51-00-00 PROCEDURE 23. STILL HAVE CRACK INDICATION IN THE LIGHTNING STRIKE AREA AFTER BLEND OUT.<[01] REPAIRED IAW EA 23-153-00053;[02] C/W;[03] C/W;[04] C/W
